Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Dark black spots all over legs. How to get rid of it?

hello ive had these dark black spots all over my legs for years i believe was caused by mosquito bites. im from the caribbean and it is very common there. moved to the us and ive become very self concious and insecure about my skin. what can i use over the counter to get rid of it in time for next summer?? PLEASE HELP THANK YOU
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

The black pigmentation on legs is post inflammatory.

After mosquito bites, you develop lichen urticatus and prurigo lesions on legs.

This is followed by hypermelanosis.

First of all, you take all precautions to avoid mosquito bites.

Apply kojic acid and vitamin C containig cream.

Take vitamin C and E , take glutathio for long time.

Rub kojic acid containing soap during bath.

I think you would be benefitted.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 10 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor